Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can I take Voltalin 50 mg, diclofenac sodium BP with ayurvedic medicines for arthritis ?

can i take Voltalin 50 mg dicofenac sodium BP with ayurvedic medicine? I have been under KOtakkal Ayurvedic center treatment since last two month for my atheritis knee pain . I live in Bangladesh and now following complete ayurvedic treatment. Last three days i Have severe pain in my knee ? so can i take medicine to release my pain
Asked On : Fri, 6 Apr 2012
Answers:  2 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
We should know what Ayurvedic medication you are taking. Taking 50mg. Diclofenac daily with your Ayurvedic treatment does not carry any harm unless it potentates the gastric irritation. Diclofenac is gastric irritant. You can use some antacid proration with it.
Answered: Fri, 6 Apr 2012
I find this answer helpful
  User's Response
Hello ,you can take the medicine along with ayurvedic medicine.I will suggest to take the voltalin preferably one hour after taking ayurvedic medicine.along with this you can take antacid if you feel burning sensation in stomach.for any queries you are welcome.
Answered: Tue, 1 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor